# SDR UIEA2020101302244

- Difficulty date: October 9, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 106,066 hours, 18,959 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 134.75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK: DAMAGE ON RING FRAME UPPER LT SIDE AT STA 134.75 LBL 5, WL 270.  ACCOMPLISHED EI NO T2020A53M-2632 REV 1 AND SRM 53-10-08 REPAIR 3 REV 109.   JOB COMPLETED AND CONDITION CHECK NORMAL.
